Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/8372
Title: Cauchy-type Problem For Diffusion-wave Equation With The Riemann–Liouville Partial Derivative
Authors: Килбас, Анатолий Александрович
Трухилло, Хуан
Ворошилов, Александр Александрович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus And Applied Analysis. – 2005. – Vol.8, No 4. – P. 403–430.
Abstract: The paper is devoted to the study of the Cauchy-type problem for the differential equation involving the Riemann-Liouville partial fractional derivative of order α > 0.
URI: http://elib.bsu.by/handle/123456789/8372
ISSN: 1311-0454
Sponsorship: This work was supported, in part, by Belarusian Fundamental Research Fund (project F05MC-050), and by DGUI of G.A.CC and by ULL Research Funds.
Appears in Collections:Архив статей механико-математического факультета до 2016 г.



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.